Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Noticed itchy white tissue on vaginal wall. What cream or medicine should I use??

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5817 Questions
Question
hi i just one to ask in my vagina wall or out side in my vagina theres a white dandruff..
i go to the doctor 2 weeks ago she get my white tissue(biopsy) to in sure if i have a yeast infection i do also papsmer and she get also my urine but the result is normal.. she said that i need to put some moisturizer in my vagina and i ask her if this is natural she said yes.. im just worried because it itchy and i dont know what to do..
Posted Wed, 16 Jan 2013 in Vaginal and Uterus Health
 
 
Answered by Dr. Aarti Abraham 1 hour later
Hello
Thanks for your query on this portal
The whitish discharge on the vagina , along with itching points to a Candida ( yeast ) infection commonly.
However, since this has not come up on your tests, you can consider other differentials also.
Trichomonal ( which is a parasite ) or bacterial infection might cause a discharge which when dries up, forms a crust like this
Lack of vaginal hygiene, leads to crusting of normal vaginal discharge on the outside like this, and might cause itching if associated with dryness.
Vaginal dryness and excessive use of local douches, lotions, cleansers etc might cause such a condition ( atrophic vaginitis )
Also, yeast infection does not always come up on a biopsy
Do you have any associated vaginal discharge or any other local symptoms?
If not, do not worry.
Here’s what will help:
Keep your blood sugars in control. Get them tested if you haven’t.
Do not vigorously clean your vagina with medicated products.
Use plenty of water , and dont rub more, while cleaning
Do not use allergy prone fabrics for your underwear
Moisturize your private parts well, if you suffer from dryness, but make sure again these creams are not overly fragrant or medicated.
If the itching and discharge does not resolve, consult a gynecologist for a repeat vaginal culture to rule out specific infections
Take care.

Above answer was peer-reviewed by
 
Follow-up: Noticed itchy white tissue on vaginal wall. What cream or medicine should I use?? 12 minutes later
Is there any vagina cream the u recommended to or a over the counter medicine that I can take? It itchy and I'm very worried about this..
 
 
Answered by Dr. Aarti Abraham 2 hours later
Please try Canesten 10 % XXXXXXX vaginal cream / Gyne - Lotrimin cream. These are anti fungal ( for yeast infection )
These can be used twice a day along with an anti itch cream like Vagisil anti itch cream, that is locally for the itching.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Noticed itchy white tissue on vaginal wall. What cream or medicine should I use?? 6 hours later
I already use vagisil anti itching for 2 weeks but when I stop there's still there a white dandruff and kind the ithchy then I change my brand monistat deem its a vaginal cream also.. Until when can I use this..Monistat derm vaginal cream
Pls help me... Is there any way to do so this kind of bacteria will disappear.. Cause is bothering me so much I'm so afraid.. Maybe it turn to a cancerous.. Pls help me..
 
 
Answered by Dr. Aarti Abraham 1 hour later
You can use vaginal anti itch cream till itching persists. Meanwhile, monistat derm is a vaginal antifungal cream, so the basic infection, if it is candidal , should disappear by 2 weeks. Please consult your doctor for an oral antifungal also, and thorough evaluation, if your symptoms persist even after following all the advice I wrote in my first answer.
Please do not worry about it turning into a cancerous growth, as it almost never does.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Noticed itchy white tissue on vaginal wall. What cream or medicine should I use?? 9 hours later
I put anti fungal cream but after 4 hours it ithchy Before I'm not using anything it's kind the worst but when I use vagini cream for itching color blue I don't feel any itching.. But when I stop using that then I notice that there's a white dandruff again I change the vagini cream to monistat derm I use this for 3 days and I noticed that when I put in the morning in lunch it's kind the itchy.. Can u tell me what to do what the best cream for me.. Thank very much!
I'm mean vagisil anti itching cream
 
 
Answered by Dr. Aarti Abraham 3 hours later
Hi
You can use the antifungal cream Canesten upto three times a day ( every 6 -8 hours ) and the anti itch cream Vagisil also alternating with it upto 3 times a day.
However, if the condition persists beyond 2 weeks of treatment, you need a repeat check up to rule out other causes of infection, or for more intensive candidal therapy.
Thanks
Above answer was peer-reviewed by
 
Follow-up: Noticed itchy white tissue on vaginal wall. What cream or medicine should I use?? 1 hour later
What is candidal therapy?
 
 
Answered by Dr. Aarti Abraham 3 minutes later
Hi
It means Treatment for candida ( yeast ) infection. This includes oral medications and gels/creams which need to be locally applied
Regards
Above answer was peer-reviewed by
 
Follow-up: Noticed itchy white tissue on vaginal wall. What cream or medicine should I use?? 1 hour later
If I go to my doctor what will I say to her cause she said last time that put some cream only even I said that is itchy pls help me for this thank u..
 
 
Answered by Dr. Aarti Abraham 7 hours later
Hi
Please tell your doctor that you have been using the local medicines for more than 2 - 3 weeks without any relief.
So you need to be examined for infections, as well as assessed for need of any further oral therapy
Thanks
Above answer was peer-reviewed by
 
Follow-up: Noticed itchy white tissue on vaginal wall. What cream or medicine should I use?? 12 hours later
What is the causes of this?
 
 
Answered by Dr. Aarti Abraham 1 hour later
The causes of local pelvic infections could be sexually transmitted diseases, lack of local hygiene, drying up of vaginal tissues due to hormonal imbalance, excessive douching and cleaning of private parts which depletes the normal vaginal flora, consumption of indiscriminate antibiotics which also does the same etc.
For specifically Candidal infection - causes are again, immuno suppressed conditions like systemic diabetes mellitus, prolonged steroid use, or poor local hygiene , continuous moistness of the local tissues etc.
Above answer was peer-reviewed by
 
Follow-up: Noticed itchy white tissue on vaginal wall. What cream or medicine should I use?? 9 hours later
But it will be back normal? How?
 
 
Answered by Dr. Aarti Abraham 1 hour later
All kinds of infections are treatable, and Candida ( yeast ) infection definitely is.
You need to have a thorough checkup and proper prescription for oral antifungals also.
Above answer was peer-reviewed by
 
Follow-up: Noticed itchy white tissue on vaginal wall. What cream or medicine should I use?? 22 hours later
If the doctor get my blood sugar they will know if I have infection?
 
 
Answered by Dr. Aarti Abraham 2 hours later
Raised blood sugars can be one cause of candidal infection.
It does not mean that you have it.
For ruling out infections, you need thorough check up including blood sugars, vaginal swab culture etc.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor